I am a 23M. These were the drugs I was on at the time: 100mg pristiq, 50mg vyvanse,100mg zoloft, nicotine alchohol and weed.I am 6’1 150 pounds and currently use minoxidil 100mg pristiq and 50mg vyvanse. I have hypermobile ehlers-dahnlos. I do not use recreational drugs or drink.I was with a buddy about a 2 years ago when I was (21M, 132 pounds), and we decided to smoke some weed. I had recently started pristiq xr a week before, and was on vyvanse 30mg during that time as well. At the time, pristiq and vyvanse both made me manic, but it really helped me work on the project I was doing at the time. The day I smoked with my friend, I had switched back to zoloft 100mg and 40mg vyvanse that day in fear that the pristiq would mess the with the weed. Needless to say, the pristiq was still in my system, since it was extended release.At first, when I smoked, I felt nothing at all. My friend was feeling it, but I was not. This prompted me to take another hit. As soon as I took that hit, something disastrous happened. I had numbness and tingling on the left side of my head, and it felt awful. Then came these waves of brain zaps. My heart rate was going up, and I felt awful. Then, at the very peak, it felt like something burst in my head on the left side; I felt this cold rush on my scalp that was just inexplainable. I couldn’t really open my eyes, and the zaps got worse.My friend thought I was just panicking, so I was brought along to a food place. He was talking me down, but I could feel my lower extremities convulsing a bit. My left arm was numb, and I felt as though I was going to die. I had a really hard time talking, and could only really manage to get a few words out at a time. Finally, I snapped back to reality. As soon as I did, I felt like I lost some cognition or something. The rest of the night, I had brief moments of seizing, but they subsided quickly. The following semester, I found myself struggling more and more in school, and overall my memory was much worse. It felt like I lost some neurons. I saw a neurologist last August and the MRI did not show anything, but I definitely still don’t feel fine. Does anyone know what could have happened? I’m still struggling with my memory and everything just seems harder.Also, it’s worth noting that pristiq and vyvanse no longer make me manic after this experience.All of the above is what I posted 6 months ago in some reddit post; I recovered somewhat but I’m nowhere near my baseline; this begs the question, what actually happened to me? Pharmological intervention helped, and I am now on 100mg prisitq and 50mg vyvanse which helps with the executive deficits this experience brought onto me. I now always have a dull headache.
I’m honestly pretty sure it’s just brain damage because stimulants are the only thing that fix the executive deficits. I also have memory issues now, and it’s really getting to me.
I had multiple episodes prior to this one with pristiq and vyvanse alone, but ignored it. I’m looking for some kind of answer